MAUDE Adverse Event Report: ETHICON INC. SILK BLK 30IN 0 S/A FSL; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 30IN 0 S/A FSL; SUTURE, NONABSORBABLE, SILK
Model Number 680H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020, and suture was used.During the procedure, the tip of the needle broke.The tip of needle was retrieved by the physician.The device is not available for return.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 12/16/2020.Additional h6 component code: g07002 device not returned.A manufacturing record evaluation was performed for the finished device batch pch976, 680h56 and no non-conformances were identified.This medwatch report is in response to receipt of user facility medwatch report mw# 5096403.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected b5 narrative: it was reported via user facility medwatch report mw# 5096403 that a patient underwent an unknown procedure on (b)(6) 2020 and suture was used.During the procedure, the tip of the needle broke.The tip of needle was retrieved by the physician.The device is not available for return.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
SILK BLK 30IN 0 S/A FSL
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10692279
Report Number2210968-2020-08084
Device Sequence Number2836556
Product Code GAP
UDI-Device Identifier10705031008106
UDI-Public10705031008106
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number680H
Device Catalogue Number680H
Device Lot NumberPCH976
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date12/16/2020
Patient Sequence Number1